# SDR 98ZZZX2798

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611M
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803138
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 401310
- Condition: Loose
- Location: Trunnion Plate
- Part time: 2,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A WRENCH WAS USED TO CHECK THE MLG TRUNNION FLAP BOLTS FOR TIGHTENESS.  ALL WERE FOUND LOOSE.  SUBMITTER HAD BEEN CHECKING ALL PA28R, PA32R, AND PA34 THAT HE SERVICED AND FOUND MOST LOOSE.  THE MAIN LANDING GEAR CAN MOVE UP AND DOWN DURING LANDING CAUSING THE SPAR HOLES TO ELONGATE AND POSSIBLY CRACK.  SUBMITTER STATED THEY SHOULD BE CHECKED AT LEAST MONTHLY.
